# SDR AALA20011683

- Difficulty date: August 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 9B INOPERATIVE.  REPAIRED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
